# SDR SWAA2023052530836

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD EDGE OF STA 947 FLOORBEAM UPPER FLANGE AT LBL 24.75; FORWARD OF AFT LAV INBOARD; AFT TIEDOWN FITTING<[01] REMOVED L/H LAV INBOARD AFT TIEDOWN FITTING TO FOM;[02] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. FAILED LIMITS DUE TO FASTENER EDGE DISTANCE ISSUE.;[03] VERIFIED CORROSION REMOVAL; OUT OF LIMITS;[04] REMOVED UPPER T-CAP OF CORRODED FLOOR BEAM FROM LBL 8? TO LBL 40? AND FLAP-PEENED CUT EDGES PER SRM 53-70-51-2R-5;[05] INSPECTION C/W REMOVED UPPER T-CAP OF CORRODED FLOOR BEAM FROM LBL 8? TO LBL 40? AND FLAP-PEENED CUT EDGES PER SRM 53-70-51-2R-5;[06] FABRICATED; DRILLED AND TRIMMED REPAIR PARTS PER SRM 53-70-51-2R-5. ALSO FLAP PEENED TRIMMED EDGES OF REPLACEMENT T-CAP PER SRM 53-70-51-2R-5. OK TO ALODINE AND PRIME.;[07] GREGORY BAXTER (TECHNICIAN); 03-MAY-2023 17:30 UTC FABRICATED; DRILLED AND TRIMMED REPAIR PARTS PER SRM 53-70-51-2R-5. ALSO FLAP PEENED TRIMMED EDGES OF REPLACEMENT T-CAP PER SRM 53-70-51-2R-5. OK TO ALODINE AND PRIME.;[08] ALODINED AND PRIMED REPAIR PARTS AND TRIMMED OUT BEAM PER AMM 51-21-41 AND AMM 51-21-71;[09] C/W INSP ALODINED AND PRIMED REPAIR PARTS AND TRIMMED OUT BEAM PER AMM 51-21-41 AND AMM 51-21-71;[10] INSTALLED REPAIRED PARTS PER SRM 53-70-51-2R-5.AND EA # 23-153-01432 LINE #2491;[11] C/W INSPECTION.;[12] INSTALLED FLOOR SUPPORTS AT LBL 18 PER SRM 51-40-02.
